MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROPEX PIXI EUR; LOCATOR, ROOT APEX

MAILLEFER INSTRUMENTS HOLDING SARL PROPEX PIXI EUR; LOCATOR, ROOT APEX
Catalog Number A103000000100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a propex pixi eur was giving incorrect measurements.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Dentsply sirona uk.Engineer's findings: 'the customer has advised that the back casing is broken and that the device is not providing accurate readings, the measuring cable, charger and file clips haven't been sent in for a full assessment to be carried out.Unit set up and evaluated, upon inspection both the front and rear casings were damaged and so both cases were replaced along with a new aaa rechargeable battery.Battery charged overnight and unit tested at 3 depths using our test equipment with the device responding successfully.

Brand Name
PROPEX PIXI EUR
Common Device Name
LOCATOR, ROOT APEX
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21584557
Report Number8031010-2025-00025
Device Sequence Number9467438
Product Code LQY
UDI-Device IdentifierE225V8411130000001
UDI-PublicE225V8411130000001
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA103000000100
Device Lot NumberPX2018104057
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown